# SDR N6WA2023011201

- Difficulty date: January 11, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N546GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10269
- Aircraft time: 32,701 hours, 23,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD CABIN EMERGENCY LIGHT IS INOP. REMOVED AND REPLACED FWD CABIN EMERGENCY LIGHT BULB IAW CRJ AMM 33-51-15 OPS CHECK GOOD
